Karakostas, George L.. "Triple positive solutions for the -Laplacian when is a sup-multiplicative-like function.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2004 (2004): Paper No. 69, 13 p., electronic only-Paper No. 69, 13 p., electronic only. <http://eudml.org/doc/124284>.
@article{Karakostas2004,
author = {Karakostas, George L.},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {second-order quasilinear boundary value problem; -Laplacian; positive solution; deviating arguments; existence; multiplicity; Leggett-Williams fixed-point theorem; -Laplacian},
language = {eng},
pages = {Paper No. 69, 13 p., electronic only-Paper No. 69, 13 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Triple positive solutions for the -Laplacian when is a sup-multiplicative-like function.},
url = {http://eudml.org/doc/124284},
volume = {2004},
year = {2004},
}
TY - JOUR
AU - Karakostas, George L.
TI - Triple positive solutions for the -Laplacian when is a sup-multiplicative-like function.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2004
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2004
SP - Paper No. 69, 13 p., electronic only
EP - Paper No. 69, 13 p., electronic only
LA - eng
KW - second-order quasilinear boundary value problem; -Laplacian; positive solution; deviating arguments; existence; multiplicity; Leggett-Williams fixed-point theorem; -Laplacian
UR - http://eudml.org/doc/124284
ER -